MathSciNet Relay Station
MathSciNet bibliographic data
MR1762078 33F05 (42C05 65D20)
Gil, Amparo; Segura, Javier; Temme, Nico M. Computing toroidal functions for wide ranges of the parameters. J. Comput. Phys. 161 (2000), no. 1, 204–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement